# SDR HAL9649

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nose Ww Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 537 - NOSE GEAR UNSAFE LIGHT AFTER GEAR RETRACTION.  RECYCLED - NO JOY.  GROUND SHIFT REMAINED ON GROUND.  RESERVICED NOSE GEAR STRUT.  FOUND EXCESSIVE FLUID.  GEAR SWING CHECK OK.  (X)
